MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number 7K78-30
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a false positive architect total beta-hcg result for a female patient diagnosed with galactorrhea.The following data was provided: on (b)(6) 2020 = initial architect = 31.5 miu/ml (>/= 25.00 miu/ml = positive); repeat = 31 miu/ml (positive).Roche platform = negative there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for false elevated result for one patient when tested with the architect total b-hcg assay included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, field data review.Return testing was not completed as returns were not available.Complaint activity review showed normal activity for lot 19564ui00.Trending review determined no trends for the product related to the issue.Device history record review did not identify any non-conformances or deviations with the likely cause lot.The overall performance of architect total b-hcg reagents in the field was reviewed using data gathered from customers worldwide and suggested that the performance of the lot is acceptable.Labeling was reviewed and adequately addressed the issue under review.Based on the investigation, no systemic issue or deficiency was identified for the architect total b-hcg reagent lot 19564ui00.

Brand Name
ARCHITECT TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key11080067
Report Number3005094123-2020-00290
Device Sequence Number14391102
Product Code DHA
UDI-Device Identifier00380740014971
UDI-Public00380740014971
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2021
Device Model Number7K78-30
Device Catalogue Number07K78-30
Device Lot Number19564UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer02/04/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR62909; ARC I2000SR INST, 03M74-02, ISR62909